# SDR DALA2024050905071

- Difficulty date: May 3, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 947-986 Lbl46
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AFT ENTRY DOOR LOWER SILL WEB STA 947+4 TO 986+6 LBL 46 DAMAGED. REMOVED AND REPLACED L2 AFT ENTRY DOOR LOWER SILL WEB STA 947+4 TO 986+6 LBL 46 IAW B737 SRM 51-40-02-0G AND DWG 147A8501
